# SDR AALA202307111681

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 25,990 hours, 3,473 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOPT GROUNDED: SMOKE DETECTED BY SMOKE DETECTOR 03L LAVATORY AURAL ALERT SOUNDED REPEATEDLY. NO SMOKE DETECTED BY FLIGHT ATTENDANTS. ALARM SILENCED AT ABOUT 30 MINS AFTER TIMING OUT. NO MESSAGE ON ARRIVAL INTO DUB. MAINTENANCE ACCOMPLISHED FIM 26-10-F3 WITH FAULTS NOTED.
